Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/1865
Title: Automatic Knee Flexion in Lower Limb Orthoses
Authors: ACKERMANN, M.
COZMAN, F. G.
Issue Date: 2009
Journal: Journal of the Brazilian Society of Mechanical Sciences and Engineering (Impresso)
ISSN: 1678-5878
Citation: ACKERMANN, M.; COZMAN, F. G.. Automatic Knee Flexion in Lower Limb Orthoses. Journal of the Brazilian Society of Mechanical Sciences and Engineering (Impresso), v. 31, n. 4, p. 305-311, 2009.
Access Type: Acesso Aberto
URI: https://repositorio.fei.edu.br/handle/FEI/1865
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.